# SDR CA981230003

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: 210025XXX
- Condition: Failed
- Location: Spar
- Component: 210003
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ONE FASTENER IN THE FORWARD MAIN SPAR CAP UPPER SKIN FITTING WAS FOUND SHEARED.  INITIAL ALERT WAS A PROTRUDING FASTENER.  IT HAD FAILED APPROXIMATELY .3750 INCH BELOW THE HEAD.
